Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Metformin

Lactic acidosis and vision loss in an elderly patient: case report

    • 24 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Kreshak AA, Clark RF.Transient vision loss in a patient with metformin-associated lactic acidosis. American Journal of Emergency Medicine 28: 1059e5-1059e7, No. 9, Nov 2010. Available from: URL: http://dx.doi.org/10.1016/j.ajem.2010.01.024 - USA

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Metformin. React. Wkly. 1330, 25 (2010). https://doi.org/10.2165/00128415-201013300-00083

    Download citation

    Keywords

    • Metformin
    • Sodium Bicarbonate
    • Metabolic Acidosis
    • Vision Loss
    • Gluconate